Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Maximal invariant subspaces in the Bergman space
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-4971-7147
1998 (English)In: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 36, 97-101 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1998. Vol. 36, 97-101 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-182402OAI: oai:DiVA.org:kth-182402DiVA: diva2:904338
Note

NR 20160223

Available from: 2016-02-18 Created: 2016-02-18 Last updated: 2017-11-30Bibliographically approved

Open Access in DiVA

fulltext(421 kB)52 downloads
File information
File name FULLTEXT01.pdfFile size 421 kBChecksum SHA-512
cfb321f29e6fc4e8c8513ee58cae1189d0600559356501ed294ad421e0ca91dfdfd787e58601fa87099ae8fc49469a58a05410e392f9a5bc93dad1a84be99eb5
Type fulltextMimetype application/pdf

Authority records BETA

Hedenmalm, Håkan

Search in DiVA

By author/editor
Hedenmalm, Håkan
By organisation
Mathematics
In the same journal
Arkiv för matematik
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 52 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 34 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf